Publication
Title
h-Degree as a basic measure in weighted networks
Author
Abstract
Language
English
Source (journal)
Journal of informetrics. - Amsterdam
Publication
Amsterdam : 2011
ISSN
1751-1577
Volume/pages
5:4(2011), p. 668-677
ISI
000296524200017
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 17.01.2012
Last edited 18.09.2018
To cite this reference